Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Department of Mathematical Sciences

Academic Staff

Publication details for Patrick Dorey

Dorey, Patrick (1993). A remark on the coupling dependence in affine Toda field theories. Physics Letters B 312(3): 291-298.

Author(s) from Durham

Abstract

The affine Toda field theories based on the non-simply-laced Lie algebras are discussed. By rewriting the S-matrix formulae found by Delius et al., a universal form for the coupling-constant dependence of these models is obtained, and related to various general properties of the classical couplings. This is illustrated via the S-matrix associated with the dual pair of algebras f4(1) and e6(2).